Non-constant meromorphic functions and sequences of arcs.
Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 81-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1971__251_151158,
author = {Joseph Warren},
title = {Non-constant meromorphic functions and sequences of arcs.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {81--90},
year = {1971},
volume = {251},
zbl = {0233.30028},
url = {http://geodesic.mathdoc.fr/item/JRAM_1971__251_151158/}
}
Joseph Warren. Non-constant meromorphic functions and sequences of arcs.. Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 81-90. http://geodesic.mathdoc.fr/item/JRAM_1971__251_151158/